# SDR W9FA2019F00105

- Difficulty date: January 7, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N2
- Make and model: Cessna 560XL
- Aircraft serial: 5333
- Aircraft time: 5,189 hours, 4,169 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 52770114
- Part serial: 05013
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION FLUCTUATES AT LOWER ALTITUDES DURING CLIMB OR DECENT. FOUND OUT THROUGH TECHNICAL OPERATIONS THAT CONTROLLERS IN THE S/N RANGE OF 5000 THAT DID NOT HAVE MOD. LEVEL M EXPERIENCE THIS ISSUE.  REPLACED WITH S/N 1124.  ISSUE RESOLVED.  BASE ON A LETTER RECEIVED, MANUFACTURER IS AWARE OF THIS ISSUE AND IS WORKING ON A RESOLUTION TO THE PROBLEM.
